Dynamical Systems

[1] Fourier coefficients of $\times p$-invariant measures.

Huichi Huang Chongqing University

Dynamical Systems mathscidoc:1908.10011

J. Mod. Dyn., 11, 551-562, 2017
[ Download ] [ 2019-08-22 11:58:41 uploaded by hhuichi ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Ergodic invariant states and irreducible representations of crossed product $C^∗$-algebras.

Huichi Huang Chongqing University Jianchao Wu PSU

Dynamical Systems Functional Analysis mathscidoc:1908.12003

J. Operator Theory, 78, (1), 159-172, 2017
[ Download ] [ 2019-08-22 11:45:03 uploaded by hhuichi ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The existence of Zariski dense orbits for endomorphisms of projective surfaces (with an appendix in collaboration with Thomas Tucker)

Junyi Xie

Algebraic Geometry Dynamical Systems mathscidoc:1908.01009

2019
[ Download ] [ 2019-08-21 18:46:13 uploaded by xiejunyi ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The Dynamical Mordell-Lang Conjecture for skew-linear self-maps. Appendix by Michael Wibmer

Dragos Ghioca Junyi Xie

Algebraic Geometry Dynamical Systems mathscidoc:1908.01006

2018
[ Download ] [ 2019-08-21 18:39:58 uploaded by xiejunyi ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On degrees of birational mappings

Serge Cantat Junyi Xie

Dynamical Systems mathscidoc:1908.11002

2018
[ Download ] [ 2019-08-21 18:37:47 uploaded by xiejunyi ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Algebraic dynamics of skew-linear self-maps

Dragos Ghioca Junyi Xie

Algebraic Geometry Dynamical Systems mathscidoc:1908.01005

Proc. Amer. Math. Soc., 2018
[ Download ] [ 2019-08-21 18:35:56 uploaded by xiejunyi ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Algebraic dynamics of the lifts of Frobenius

Junyi Xie IRMAR,CNRS

Algebraic Geometry Dynamical Systems mathscidoc:1908.01004

Algebra & Number Theory, 2018
[ Download ] [ 2019-08-21 18:33:18 uploaded by xiejunyi ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The existence of Zariski dense orbits for polynomial endomorphisms of the affine plane

Junyi Xie IRMAR,CNRS

Algebraic Geometry Dynamical Systems mathscidoc:1908.01003

Compositio Mathematica., 2017
[ Download ] [ 2019-08-21 18:30:41 uploaded by xiejunyi ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Algebraic actions of discrete groups: the p-adic method

Serge Cantat IRMAR,CNRS Junyi Xie IRMAR,CNRS

Algebraic Geometry Dynamical Systems mathscidoc:1908.01002

Acta Mathematica, 2018
[ Download ] [ 2019-08-21 18:28:11 uploaded by xiejunyi ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] The dynamical Mordell-Lang conjecture for polynomial endomorphisms of the affine plane

Junyi Xie IRMAR, CNRS

Algebraic Geometry Dynamical Systems mathscidoc:1908.01001

Astérisque, 2017
[ Download ] [ 2019-08-21 18:24:51 uploaded by xiejunyi ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Dynamical Mordell-Lang conjecture for birational polynomial morphisms on A^2

Junyi Xie IRMAR, CNRS

Algebraic Geometry Dynamical Systems mathscidoc:1908.11001

Math. Ann., 2014
[ Download ] [ 2019-08-21 18:16:48 uploaded by xiejunyi ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Noncollision singularities in a planar two-center-two-body problem

Jinxin Xue Tsinghua University Dmitry Dolgopyat University of Maryland

Dynamical Systems mathscidoc:1907.11004

Communications in Mathematical Physics, 345, (3), 797-879, 2016.8
[ Download ] [ 2019-07-07 20:15:46 uploaded by sisyphustale ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Lyapunov exponents and correlation decay for random perturbations of some prototypical 2D maps

Alex Blumenthal University of Maryland Jinxin Xue Tsinghua University Lai-Sang Young New York University

Dynamical Systems mathscidoc:1907.11003

Communications in Mathematical Physics, 359, (1), 347-373, 2018
[ Download ] [ 2019-07-07 20:13:50 uploaded by sisyphustale ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Order property and modulus of continuity of weak KAM solutions

Chong-Qing Cheng Nanjing University Jinxin Xue Tsinghua University

Dynamical Systems mathscidoc:1907.11002

Calculus of variation and PDEs, 57, (2), 65, 2018
[ Download ] [ 2019-07-07 20:10:26 uploaded by sisyphustale ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Building Anosov flows on 3-manifolds

Francois Beguin Christian Bonatti Bin Yu

Dynamical Systems mathscidoc:1907.11001

Geometry and Topology, 21, (3), 1837-1930, 2017.5
[ Download ] [ 2019-07-05 16:30:21 uploaded by binyu1980 ] [ 25 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Dimensions in infinite iterated function systems consisting of bi-Lipschitz mapping

Chih-Yung Chu Northwest A&F University Sze-Man Ngai Georgia Southern University and Hunan Normal University

Dynamical Systems mathscidoc:1809.11001

[ Download ] [ 2018-09-30 06:13:53 uploaded by smngai ] [ 166 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Semiclassical measures on hyperbolic surfaces have full support

Semyon Dyatlov University of California, Berkeley and Massachusetts Institute of Technology Long Jin Yau Mathematical Science Center, Tsinghua University

Analysis of PDEs Dynamical Systems mathscidoc:1808.03001

Acta Mathematica
[ Download ] [ 2018-08-06 16:02:33 uploaded by jinlong ] [ 203 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Nearly Circular Domains Which Are Integrable Close to the Boundary Are Ellipses

Guan Huang YMSC,Tsinghua University Vadim Kaloshin University of Maryland, College Park Alfonso Sorrentino Università degli Studi di Roma “Tor Vergata”

Dynamical Systems mathscidoc:1804.11002

GAFA, 28, (2), 334–392, 2018.4
[ Download ] [ 2018-04-29 11:28:39 uploaded by skytian ] [ 164 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On the marked length spectrum of generic strictly convex billiard tables. (English summary)

Guan Huang Yau Mathematical Sciences Center, Tsinghua University Vadim Kaloshin University of Maryland, College Park Alfonso Sorrentino Università degli Studi di Roma

Dynamical Systems mathscidoc:1804.11001

Duke Mathematical Journal, 167, (1), 175-209, 2018
[ Download ] [ 2018-04-29 11:22:09 uploaded by skytian ] [ 180 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Intermittent behaviors in weakly coupled map lattices

Tiexiang Li Southeast University Wen-Wei Lin National Chiao Tung University Yiqian Wang Nanjing University Shing-Tung Yau Harvard University

Dynamical Systems mathscidoc:1711.11001

[ Download ] [ 2017-11-09 15:44:03 uploaded by yiqianw ] [ 315 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Dynamics around the double resonance

Chongqing Cheng Nanjing University

Dynamical Systems mathscidoc:1705.11001

Cambridge J. Mathematics, 5, (2), 153-228, 2017
[ Download ] [ 2017-05-30 16:56:44 uploaded by yauawardadmin ] [ 619 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Entropy, determinants, and L^2-torsion

Hanfeng Li Chongqing University, SUNY at Buffalo Andreas Thom TU Dresden

Algebraic Topology and General Topology Dynamical Systems Spectral Theory and Operator Algebra mathscidoc:1704.02001

J. Amer. Math. Soc., 27, (1), 239--292, 2014
[ Download ] [ 2017-04-30 08:30:31 uploaded by hfli ] [ 590 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Uniform positivity and continuity of Lyapunov exponents for a class of C2 quasiperiodic Schrödinger cocycles

Yiqian Wang Nanjing University Zhenghe Zhang Rice University

Dynamical Systems mathscidoc:1703.11004

Journal of Functional Analysis, 268, (9), 2525-2585 , 2015.9
[ Download ] [ 2017-03-17 22:34:13 uploaded by yiqianw ] [ 441 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Inverse problems, non-roundness and flat pieces of the effective burning velocity from an inviscid quadratic hamilton-jacobi model

Wenjia Jing Tsinghua University Hung V. Tran University of Wisconsin at Madison Yifeng Yu University of California at Irvine

Dynamical Systems mathscidoc:1703.11003

Nonlinearity, 2017
[ Download ] [ 2017-03-15 07:12:37 uploaded by wjing ] [ 446 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved